American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54E50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 33 found      Go to page: 1 2

[1] Simeon Reich and Alexander J. Zaslavski. A Fixed Point Theorem for Contractive Non-self Mappings. Contemporary Mathematics 591 (2013) 205-209.
Book volume table of contents
View Article: PDF

[2] Antti Käenmäki, Tapio Rajala and Ville Suomala. Existence of doubling measures via generalised nested cubes. Proc. Amer. Math. Soc. 140 (2012) 3275-3281.
Abstract, references, and article information
View Article: PDF

[3] Su Gao and Vincent Kieftenbeld. Resolvable maps preserve complete metrizability. Proc. Amer. Math. Soc. 138 (2010) 2245-2252. MR 2596065.
Abstract, references, and article information
View Article: PDF

[4] Elzbieta Pol and Roman Pol. A metric space with the Haver property whose square fails this property. Proc. Amer. Math. Soc. 137 (2009) 745-750. MR 2448597.
Abstract, references, and article information
View Article: PDF

[5] Tomonari Suzuki. A generalized Banach contraction principle that characterizes metric completeness. Proc. Amer. Math. Soc. 136 (2008) 1861-1869. MR 2373618.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Shu-wen Xiang. Equivalence of completeness and contraction property. Proc. Amer. Math. Soc. 135 (2007) 1051-1058. MR 2262905.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Kyriakos Keremedis and Eleftherios Tachtsis. Weak axioms of choice for metric spaces. Proc. Amer. Math. Soc. 133 (2005) 3691-3701. MR 2163609.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Alex J. Lemin. On ultrametrization of general metric spaces. Proc. Amer. Math. Soc. 131 (2003) 979-989. MR 1937437.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Michael Ruzhansky. On uniform properties of doubling measures. Proc. Amer. Math. Soc. 129 (2001) 3413-3416. MR 1845020.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Dennis K. Burke and Roman Pol. Products of Michael spaces and completely metrizable spaces. Proc. Amer. Math. Soc. 129 (2001) 1535-1544. MR 1712941.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Naoki Shioji, Tomonari Suzuki and Wataru Takahashi. Contractive mappings, Kannan mappings and metric completeness. Proc. Amer. Math. Soc. 126 (1998) 3117-3124. MR 1469434.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] I. Moerdijk. An addendum to ``Path-lifting for Grothendieck toposes". Proc. Amer. Math. Soc. 125 (1997) 2815-2818. MR 1396988.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Hisao Kato. The nonexistence of expansive homeomorphisms of a class of continua which contains all decomposable circle-like continua. Trans. Amer. Math. Soc. 349 (1997) 3645-3655. MR 1401776.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] John Kulesza and Teck-Cheong Lim. On weak compactness and countable weak compactness in fixed point theory. Proc. Amer. Math. Soc. 124 (1996) 3345-3349. MR 1328357.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] L. Brian Lawrence. A ZFC example (of minimum weight) of a Lindelöf space and a completely metrizable space with a nonnormal product. Proc. Amer. Math. Soc. 124 (1996) 627-632. MR 1273506.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Wojciech Olszewski. Completion theorem for cohomological dimensions . Proc. Amer. Math. Soc. 123 (1995) 2261-2264. MR 1307554.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] C. Costantini. Every Wijsman topology relative to a Polish space is Polish . Proc. Amer. Math. Soc. 123 (1995) 2569-2574. MR 1273484.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Kōichi Tsuda. Completeness of metrizable pre-images of van Douwen-complete spaces . Proc. Amer. Math. Soc. 123 (1995) 2601-2606. MR 1260184.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Alexander J. Izzo. Locally uniformly continuous functions . Proc. Amer. Math. Soc. 122 (1994) 1095-1100. MR 1216816.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] L. Brian Lawrence. Lindel\"of spaces concentrated on Bernstein subsets of the real line . Proc. Amer. Math. Soc. 114 (1992) 211-215. MR 1062832.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Jo Heath. $2$-to-$1$ maps with hereditarily indecomposable images . Proc. Amer. Math. Soc. 113 (1991) 839-846. MR 1081696.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Gerald Beer. A Polish topology for the closed subsets of a Polish space . Proc. Amer. Math. Soc. 113 (1991) 1123-1133. MR 1065940.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] E. Michael. Correction to: ``A note on completely metrizable spaces'' [Proc.\ Amer.\ Math.\ Soc.\ {\bf 96} (1986), no.\ 3, 513--522; MR0822451 (87f:54045)] . Proc. Amer. Math. Soc. 100 (1987) 204. MR 883430.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[24] Robert Williamson and Ludvik Janos. Constructing metrics with the Heine-Borel property . Proc. Amer. Math. Soc. 100 (1987) 567-573. MR 891165.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[25] Tudor Zamfirescu. How many sets are porous? . Proc. Amer. Math. Soc. 100 (1987) 383-387. MR 884484.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[26] E. Michael. A note on completely metrizable spaces . Proc. Amer. Math. Soc. 96 (1986) 513-522. MR 822451.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[27] Frank B. Miles. A characterization of the uniform closure of the set of homeomorphisms of a compact totally disconnected metric space into itself . Proc. Amer. Math. Soc. 84 (1982) 264-266. MR 637180.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[28] Francis Sullivan. A characterization of complete metric spaces . Proc. Amer. Math. Soc. 83 (1981) 345-346. MR 624927.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[29] L. Š. Grinblat. On the space of functions without discontinuities of the second kind . Proc. Amer. Math. Soc. 60 (1976) 373-375. MR 0423313.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] E. Michael. Quotients of countable complete metric spaces . Proc. Amer. Math. Soc. 57 (1976) 371-372. MR 0405368.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 33 found      Go to page: 1 2